# SDR 06FDEA03371

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR STRUCTURE CROSS BEAM FS 64 RT SIDE MID HAS PREVIOUS REPAIR 2 EACH SPLICES ANGLE DOUBLER WITH APPROX MEASUREMENTS OF 2X9".  PREVIOUS INSTALLED REPAIR LOCATED AT BULK CARGO FLOOR STRUCTURE CROSS BEAM FRAME 64 RIGHT SIDE MID, WAS DETERMINED THAT THE TWO REPAIR ANGLE SPLICES WERE MADE OF INCORRECT MATERIAL PER A300-600 SRM 53-10-15 FIG 207.  REMOVED THE REPAIR ANGLES, FABRICATED NEW REPAIR ANGLES AND REPAIRED CROSS BEAM PER A300-600 SRM 53-10-15 FIG 207.  THIS REPAIR IS CORRECT BASED ON THE CORRECT LOCATION, SHAPE, SIZE, FASTENER SPACING, EDGE MARGIN, NUMBER, MATERIAL THICKNESS AND TYPE AND GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION.
